Forum

Steroid Crash

Hi Guys,

Hope you are all as well as can be expected in this heat and coping as best you can.

Just a quickie, i had 3 days IV steroids fri, sat & sun and have crashed quite badly, feel like poop…just wondering how long this can last as dont remember this from the last time i had them.

thank you in advance

sam :slight_smile: xx

Personallly have not taken seroids for over 20 years as the high you get from them was quadrupled by the following lows. At least thr dteroids are more managable with iV is was a jab in the bum with the injections.

Hi Sam

I had IV steroids in hospital four years ago and on the fourth day they sent me home to cope alone. I was walking again (just) and had to fend for myself. While I was taking the steroids I felt high and couldn’t sleep. When I got home all I could do was sleep and I felt really down and weepy. Worst of all, with IV steroids they don’t give you the leaflet with side effects so you don’t understand what is happening.

I found it took at least a week before I started to feel a bit like me again but I was still very tired from the relapse. I’m sorry, but I don’t know how long it will take before you feel better. I’m sure the heat won’t be helping either.

I had oral steroids earlier this year and they reacted much the same but at least I knew what would happen this time.

All I can say is rest as much as possible and remember that things will get better eventually.

<>

Tracey x

how the hell does any one combat the fatigue .the modaphnal doesnt touch it ive taken as many as four tabs before now and im on the highest dose as it is . its just the last fortnight my fatigue has become unbearable im a prisoner in my house i cant even get the energy to go out my back door .a doctor friend recent;y mentioned dex amphetamine .has anybody tried this and if so how did they find it